# SDR 2025FA0000685

- Difficulty date: October 7, 2025
- Submitted: October 7, 2025
- Operation: General aviation
- Aircraft: N525MP
- Make and model: Cessna 525B
- Aircraft serial: 0088
- Aircraft time: 8,712 hours, 6,323 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359717
- Part serial: 0886
- Condition: False Activation
- Location: Zone 100
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

BAGGAGE SMOKE DETECTOR WARNING CAME ON DURING DESCENT INTO KAPA.
